# SDR AALA20010269

- Difficulty date: January 27, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N294AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49306
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - DURING OVERNIGHT INSPECTION, EMERGENCY LIGHT CONNECTOR HAS PIN NOT SEATED.  RE-SEATED EMERGENCY EXIT LIGHT CONNECTOR PIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
